Imodium Plus - 6 Caplets
See details below, always read the label
Suitable for: Adults & children aged 12 years & over
Active ingreidents: Loperamide hydrochloride
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 16 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
Imodium Plus Caplets are uniquely formulated to control diarrhoea and calm additional symptoms such as cramps, wind and bloating.
Imodium works by restoring your bowel to its normal rhythm. This helps to restore the absorption of more fluids into your body.
Adults and children aged 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Adults over 18 years of age: Take two caplets initially followed, if required, by one caplet after every further loose bowel movement.
Young adults aged 12 to 18 years: Take one caplet initially followed, if required, by one caplet after every further loose bowel movement.
No more than 4 caplets should be taken per day, for a maximum of 2 days.
If your diarrhoea lasts more than 48 hours, consult your doctor.
Hazards and Cautions
Not recommended for children under 12 years.
Keep out of the reach and sight of children.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Loperamide hydrochloride 2 mg and Simeticone (equivalent to 125 mg Polydimethylsiloxane) per caplet.
Active ingredients: Loperamide hydrochloride 2 mg and Simeticone (equivalent to 125 mg Polydimethylsiloxane) per caplet.
Other ingredients: Calcium Hydrogen Phosphate Anhydrous, Microcrystalline Cellulose, Acesulfame K, Artificial Vanilla Flavour (Includes Propylene Glycol, Maltodextrin And Benzyl Alcohol), Sodium Starch Glycolate And Stearic Acid.